MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION® EXL¿ 200
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
Two (2) discordant falsely depressed loci high-sensitivity troponin i (tnih) results were obtained on a patient sample during the repeat testing on a dimension exl 200 system.One of the falsely depressed results was reported to the physician(s), and the result was questioned.The same sample was reprocessed on the same dimension exl 200 system.Higher results, considered correct, were obtained and matched the prior tnih result obtained during the initial testing.A corrected report was issued.There are no known reports of patient intervention and adverse health consequences due to the falsely depressed loci high-sensitivity troponin i (tnih) results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two (2) falsely depressed loci high-sensitivity troponin i (tnih) results obtained on a patient sample on a dimension exl 200 system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (03-oct-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data files.Calibration was within specifications, and quality control (qc) results were within the customer's expected ranges.Hsc observed that the customer used dilution factors of 1/10 and 1/20 when performing manual dilution at the time of the event.As per the dimension exl loci high-sensitivity troponin i (tnih) instructions for use (ifu), the customer should not use a dilution factor greater than 1/5 when performing manual dilution.The customer was educated by siemens on diluting tnih samples.The cause of the event is consistent with the customer handling the sample diluent and using higher dilution factors on the dimension exl 200 system during manual dilution.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2023-00206 was filed on 29-sep-2023.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17842141
Report Number2517506-2023-00206
Device Sequence Number17935367
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public00842768037214
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ 200
Device Catalogue NumberSMN 10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale